I get that happening still from time-to-time. If it's a few drops I don't think it's a big deal. I had one week where I accidentally injected in the muscle in my thigh and it all came out.I just had my shot with pen and when I took it off after 15s or so, and some of the liquid leaked out from what looked like a small bubble in my stomach. This happened on my first shot but I thought it happened because I took it off too soon. Now I am sure I held it long enough... Is this just a problem with the pen and won't happen with syringe?
How bad you think it is if few drops of medication leaks out...?
I get that too. The first day is usually just fine, but the next four days I have a patch the size of Cuba on my abdomen and I itch like I have fleas. I don't take Benadryl unless I can afford to sleep all day long, but I haven't noticed a decrease in size, redness, or itchiness in the seven years I've been taking it. Ice helps, though! Sorry, friend.theOcean, I noticed that you said you get bad injection site reactions. I didn't on my first four loading injections, but when I took my second round of two on Saturday, I got the site reactions as well. They itch like crazy, are bright red, and are the size of a silver dollar. Normal? Typical? What do you do to help with that? I spoke with my GI nurse yesterday, who spoke with my GI and said from now on take Benadryl before I take the injection. Do you get the reaction each time to inject? How many days does it take to go away? Mine are still there, after four days, not even trying to go away.